MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS

MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Model Number 37612
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that having problems with the recharger, said that the paddle started acting up and not responsive.Caller said that they called the local representative, the orange light came on and they did a hard reset.Caller said that the representative did replace the cords for the recharger and they have been able to recharge the implant.Caller said that they like to keep the implanted battery charged at 75%.When asked, caller said that the recharger is in the dock which is plugged in.Caller said that the staff is familiar with the use and care of external equipment.Caller also said that patient saw the nurse practitioner yesterday and everything seemed to be working as expected regrading the implant.When asked, caller said that recharging was not even attempted during the appointment.Caller did say that at the appointment indicated that internal battery is charged to 75%.Then caller said that more recently they noticed that the battery lights are rapidly moving.Recharger not charging.Caller isn't with the patient right now.When asked, caller said that they do use the patient programmer to connect and right now on the middle row is seeing two additional icons, said one looks like a paddle.Caller to call back when they are with patient later today to troubleshoot further.Reviewed replacement time frame and also suggested that if needed, for caller to contact the local representative, to request if they can come and recharge the implant.Also based on age of implant, reviewed eri (elective replacement interval) information for educational purposes only.They send repair request.Patient representative (caller) called back and repeated information previously noted.Caller stated the recharger was still displaying scrolling battery lights and they had tried hard resets already.Agent walked caller through attempting another hard reset of the recharger, but scrolling battery lights persisted.Repair request sent.
 
Additional Manufacturer Narrative
Section d: information references the main component of the system.Other relevant device(s) are: product id: wr9200, serial/lot #: (b)(6), analysis of wr9200, serial/lot #: (b)(6) found led's scroll continuously device is unresponsive.Flash sector read/write protection bits have become set.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24998809
Report Number3004209178-2026-07212
Device Sequence Number9034101
Product Code MHY
UDI-Device Identifier00643169529762
UDI-Public(01)00643169529762(17)171128
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Notification,Recall
Type of Report Initial
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/28/2017
Device Model Number37612
Device Catalogue Number37612
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2026
Initial Report FDA Received Date04/27/2026
Date Device Manufactured12/28/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0294-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient Age71 YR
Patient SexMale